# SDR IPXA11166127

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,916 hours, 7,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238207
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK BETWEEN FR79 AND FR80 AT -Y794.3 IS CORRODED.     REPAIRED SEAT TRACK BETWEEN FR79 AND FR80 AT -Y794.3 IAW SRM 53-10-16, PARA 4, FIG 201 AND RCD 437582.
